| Model Number |
14500-5A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported unsuspended insulin.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported the patient's blood glucose level dropped to 108 mg/dl.The patient reported they tried to suspend their insulin but was unsuccessful.As treatment, the pod was removed.